Table of Contents
Erratum

An erratum for this article has been published. To view the erratum, please click here.

International Journal of Combinatorics
Volume 2010 (2010), Article ID 851857, 21 pages
http://dx.doi.org/10.1155/2010/851857
Research Article

Classification of Base Sequences ๐ต ๐‘† ( ๐‘› + 1 , ๐‘› )

Department of Pure Mathematics, University of Waterloo, Waterloo, ON, N2L 3G1, Canada

Received 6 February 2010; Revised 8 April 2010; Accepted 12 April 2010

Academic Editor: Masaaki Harada

Copyright © 2010 Dragomir Ž. Ðoković. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Kharaghani and C. Koukouvinos, โ€œComplementary, base and Turyn sequences,โ€ in Handbook of Combinatorial Designs, C. J. Colbourn and J. H. Dinitz, Eds., pp. 317โ€“321, CRC Press, Boca Raton, Fla, USA, 2nd edition, 2007. View at Google Scholar
  2. S. Kounias and K. Sotirakoglou, โ€œConstruction of orthogonal sequences,โ€ in Proceedings of the 14th Greek Statistics Conference, pp. 229โ€“236, Skiathos, Greece, 2001.
  3. C. Koukouvinos, S. Kounias, and K. Sotirakoglou, โ€œOn base and Turyn sequences,โ€ Mathematics of Computation, vol. 55, no. 192, pp. 825โ€“837, 1990. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet
  4. C. H. Yang, โ€œOn composition of four-symbol δ-codes and Hadamard matrices,โ€ Proceedings of the American Mathematical Society, vol. 107, no. 3, pp. 763โ€“776, 1989. View at Publisher ยท View at Google Scholar ยท View at MathSciNet
  5. J. Seberry and M. Yamada, โ€œHadamard matrices, sequences, and block designs,โ€ in Contemporary Design Theory, Wiley-Intersci. Ser. Discrete Math. Optim., pp. 431โ€“560, Wiley, New York, NY, USA, 1992. View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet
  6. D. Ž. Ðoković, โ€œAperiodic complementary quadruples of binary sequences,โ€ Journal of Combinatorial Mathematics and Combinatorial Computing, vol. 27, pp. 3โ€“31, 1998, Correction: ibid 30, p. 254, 1999. View at Google Scholar ยท View at MathSciNet
  7. D. Ž. Ðoković, โ€œOn the base sequence conjecture,โ€ Discrete Mathematics, vol. 310, pp. 1956โ€“1964, 2010. View at Google Scholar
  8. C. Koukouvinos, S. Kounias, J. Seberry, C. H. Yang, and J. Yang, โ€œMultiplication of sequences with zero autocorrelation,โ€ The Australasian Journal of Combinatorics, vol. 10, pp. 5โ€“15, 1994. View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet
  9. D. Ž. Ðoković, โ€œEquivalence classes and representatives of Golay sequences,โ€ Discrete Mathematics, vol. 189, no. 1–3, pp. 79โ€“93, 1998. View at Publisher ยท View at Google Scholar ยท View at MathSciNet
  10. D. Ž. Ðoković, โ€œClassification of near-normal sequences,โ€ Discrete Mathematics, Algorithms and Applications, vol. 1, no. 3, pp. 389โ€“399, 2009. View at Publisher ยท View at Google Scholar ยท View at MathSciNet